MathSciNet Relay Station
MathSciNet bibliographic data
MR1786949 (2001e:65221) 65R20 (45K05 45L05)
Deeba, E.; Khuri, S. A.; Xie, Shishen An algorithm for solving a nonlinear integro-differential equation. Appl. Math. Comput. 115 (2000), no. 2-3, 123–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement